# SDR CA141205006

- Difficulty date: December 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 52,664 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7982133007
- Condition: Faulted
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START, THE CREW REPORTED THAT THE LT ENGINE WAS IN MIN AND OPERATING NORMALLY.  WHILE THEY WERE WAITING FOR THE TEMPS TO COME UP, IN 3-4 MINUTES, THE NR 1 ENGINE TORQUE SPIKED PAST 100 PERCENT ON ITS OWN.  DURING TROUBLESHOOTING ON THE LT ENGINE MAINTENANCE REPLACED MULTIPLE ENGINE COMPONENTS INCLUDING ECU, MFC AND PROP UNDER SEPERATE DEFECTS.  POWER ASSURANCE RUNS, FULL FUNCTION CHECKS OF ALL POSSIBLE CONFIGURATIONS TESTED AND NO FAULTS FOUND DURING A 45 MIN GROUND RUN.  REF AMM 71-00-00, THE ECU WAS DETERMINED TO BE AT FAULT, AFH 5248.15, AFC 69444.  ECU TSN/TSO 7604.51 HRS, 9091 CYC TSR 1077 HRS, 1215 CYC.
